Show simple item record

dc.contributor.authorWei, Dongming ( )
dc.contributor.authorZhang, Zhenbu ( )
dc.date.accessioned2020-06-09T20:33:42Z
dc.date.available2020-06-09T20:33:42Z
dc.date.issued2001-05-29
dc.identifier.citationWei, D., & Zhang, Z. (2001). Decay estimates of heat transfer to melton polymer flow in pipes with viscous dissipation. Electronic Journal of Differential Equations, 2001(39), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11542
dc.description.abstractIn this work, we compare a parabolic equation with an elliptic equation both of which are used in modeling temperature profile of a power-law polymer flow in a semi-infinite straight pipe with circular cross section. We show that both models are well-posed and we derive exponential rates of convergence of the two solutions to the same steady state solution away from the entrance. We also show estimates for difference between the two solutions in terms of physical data.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHeat transferen_US
dc.subjectDecay estimatesen_US
dc.subjectPipesen_US
dc.subjectPower-law flowen_US
dc.titleDecay Estimates of Heat Transfer to Melton Polymer Flow in Pipes with Viscous Dissipationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record